Volume 21, issue 3 (2021)

Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On the Upsilon invariant of cable knots
1075

Wenzhao Chen

A–infinity algebras, strand algebras, and contact categories
1093

Daniel V Mathews

Barcode embeddings for metric graphs
1209

Steve Oudot and Elchanan Solomon

$2$–Segal objects and the Waldhausen construction
1267

Julia E Bergner, Angélica M Osorno, Viktoriya Ozornova, Martina Rovelli and Claudia I Scheimbauer

Contractible open manifolds which embed in no compact, locally connected and locally $1$–connected metric space
1327

Shijie Gu

Limits of sequences of pseudo-Anosov maps and of hyperbolic $3$–manifolds
1351

Sylvain Bonnot, André de Carvalho, Juan González-Meneses and Toby Hall

Homological stability for moduli spaces of disconnected submanifolds, I
1371

Martin Palmer

Configuration spaces of squares in a rectangle
1445

Leonid Plachta

Coloring invariants of knots and links are often intractable
1479

Greg Kuperberg and Eric Samperton

Powers of Dehn twists generating right-angled Artin groups
1511

Donggyun Seo

Rational homotopy equivalences and singular chains
1535

Manuel Rivera, Felix Wierstra and Mahmoud Zeinalian

A combinatorial description of the centralizer algebras connected to the Links–Gould invariant
1553

Cristina Ana-Maria Anghel

Publication of this issue is now complete.